# SDR YENA2023031400236

- Difficulty date: March 9, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 618
- Aircraft time: 24,401 hours, 17,180 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON FIXED LEADING EDGE BTW RIB 19/20 AT LH WING; CRACK ON FIXED LEADING EDGE BTW 19/20 AT LH WING WAS REPAIRED PER EMB190 SRM 57-49--1. REPAIR 51P AND SDR ARE REQUIRED. O REF TOMX WO 2162 NR 00015 FOR WORK PERFORMED).
